Share:


Stationary problems with nonlocal boundary conditions

    R. Čiegis Affiliation
    ; A. Štikonas Affiliation
    ; O. Štikoniene Affiliation
    ; O. Suboč Affiliation

Abstract

In this article a stationary problems with general nonlocal boundary conditions is considered. The differential problems and finite difference schemes for solving this problem are investigated. Stability estimates are proved in the maximum norm and the non‐negativity of the solution is investigated. All theoretical results are illustrated by representative examples.


Stacionarusis uždavunys su nelokaliomis kraštinėmis sąlygomis


Santrauka


Straipsnyje nagrinejamas uždavinys su nelokoliosiomis kraštinemis salygomis, susiejančiomis sprendinio reikšme srities kraštuose su sprendinio reikšme vidiniame taške ir/arba sprendinio integralu. Tiriamas diferencialinis uždavinys ir baigtiniu skirtumu schema, aproksimuo‐janti šj uždavini. Gautos pakankamos salygos sprendinio egzistavimui ir vienačiai. Surastos salygos, kada sprendinys yra neneigiamas ir stabilus tolygioje normoje. Visi teoriniai rezultatai iliustruojami atitinkamais pavyzdžiais.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Čiegis, R., Štikonas, A., Štikoniene, O., & Suboč, O. (2001). Stationary problems with nonlocal boundary conditions. Mathematical Modelling and Analysis, 6(2), 178-191. https://doi.org/10.3846/13926292.2001.9637157
Published in Issue
Dec 15, 2001
Abstract Views
241
PDF Downloads
148